If someone is experiencing a medical emergency call 911 immediately.
Free Naloxone kits are available to residents of Oxford County. Members of the public, particularly those that may use opioids or know someone that does, are encourage to obtain a kit. Administering Naloxone doesn’t require any special training. You can save a life!
Signs of an Overdose
- Loss of consciousness
- Weak or no breathing
- Unresponsive to outside stimulus
- Difficulty staying awake
- Blue lips or nails
- Choking sounds, or a snore-like gurgling noise
- Body is very limp
- Slow, erratic or no pulse
If you witness an overdose, administer Naloxone, call 911 and stay with the person.
Where to Obtain a Kit
Click here for an updated map of locations within Ontario.
Click here for information about Naloxone from Southwestern Public Health.
Most pharmacies within Oxford County carry free Naloxone kits. Other sites include:
- Oxford County Community Health Centre (35 Metcalf Street)
- CMHA Oxford (522 Peel Street, Woodstock)
If you know someone that has recently overdosed please contact firstname.lastname@example.org. This email is used to determine if alerts need to be sent to the public and is monitored seven days per week.